# SDR DALA14002245802

- Difficulty date: December 19, 2013
- Submitted: January 11, 2014
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 40,594 hours, 13,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 365-377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, FLOOR SUPPORT CRACKED BETWEEN BS 365.25 AND 377.7.  REMOVED CRACK,  FABRICATED AND INSTALLED SPLICE AND STRAP.  REPAIRED IAW  ERA 384483-14MA.
